Alert archive / Tennessee / Tornado Warnings in 2024

Tornado Warning 17, NWS Morristown, TN

May 27, 20244 counties in Tennessee; Lee County, Scott County, Virginia

NWS Morristown, TN issued this tornado warning at May 27, 2024, 3:25 AM EDT for 4 counties in Tennessee; Lee County, Scott County, Virginia. It was in force for 27 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2024, 3:25 AM EDT (07:25 UTC)
Expired
May 27, 2024, 3:52 AM EDT
In force
27 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Claiborne County, TN, Grainger County, TN, Hancock County, TN, Hawkins County, TN, Lee County, VA, Scott County, VA

The radar

The Knoxville radar (KMRX), 37 km from the middle of the area, began a volume at 07:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 3:40 AM EDTTSTM WND DMG1 Ssw Sneedville, TNMultiple trees down on state and county roads. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 10:43 PM EDTTornado WatchSPC7 hr
May 26, 11:06 PM EDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 7.4 hours before the alert went out and 300 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2024-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1289 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2024-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 359 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1289 J/kg
Mixed-layer CIN
-112 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
359 m²/s²
0-3 km storm-relative helicity
533 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

027 
WFUS54 KMRX 270725
TORMRX
TNC025-057-067-073-VAC105-169-270815-
/O.NEW.KMRX.TO.W.0017.240527T0725Z-240527T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
325 AM EDT Mon May 27 2024

The National Weather Service in Morristown has issued a

* Tornado Warning for...
  Southeastern Claiborne County in east Tennessee...
  Northwestern Hawkins County in east Tennessee...
  Hancock County in east Tennessee...
  North central Grainger County in east Tennessee...
  Southeastern Lee County in southwestern Virginia...
  Southwestern Scott County in southwestern Virginia...

* Until 415 AM EDT.

* At 324 AM EDT, a severe thunderstorm capable of producing a tornado
  was located near Tazewell, or 10 miles north of Rutledge, moving
  northeast at 45 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Sneedville around 340 AM EDT.

Other locations impacted by this tornadic thunderstorm include Howard
Quarter, Dryden, Evanston, Kyles Ford, and Pattonsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3634 8356 3642 8360 3679 8293 3653 8276
TIME...MOT...LOC 0724Z 244DEG 38KT 3642 8347 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

DH
2 follow-up statements
220 
WWUS54 KMRX 270735
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
335 AM EDT Mon May 27 2024

TNC025-057-067-073-VAC105-169-270815-
/O.CON.KMRX.TO.W.0017.000000T0000Z-240527T0815Z/
Claiborne TN-Hawkins TN-Hancock TN-Grainger TN-Lee VA-Scott VA-
335 AM EDT Mon May 27 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 AM EDT FOR EAST
CENTRAL CLAIBORNE...NORTHWESTERN HAWKINS...HANCOCK...NORTH CENTRAL
GRAINGER...SOUTHEASTERN LEE AND SOUTHWESTERN SCOTT COUNTIES...

At 334 AM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Sneedville, moving east at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Sneedville around 340 AM EDT.

Other locations impacted by this tornadic thunderstorm include Howard
Quarter, Dryden, Evanston, Kyles Ford, and Pattonsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3637 8345 3649 8347 3679 8293 3653 8276
TIME...MOT...LOC 0734Z 250DEG 43KT 3645 8329 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

DH
990 
WWUS54 KMRX 270752
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
352 AM EDT Mon May 27 2024

TNC025-057-067-073-VAC105-169-270802-
/O.CAN.KMRX.TO.W.0017.000000T0000Z-240527T0815Z/
Claiborne TN-Hawkins TN-Hancock TN-Grainger TN-Lee VA-Scott VA-
352 AM EDT Mon May 27 2024

...THE TORNADO WARNING FOR EAST CENTRAL CLAIBORNE...NORTHWESTERN
HAWKINS...HANCOCK...NORTH CENTRAL GRAINGER...SOUTHEASTERN LEE AND
SOUTHWESTERN SCOTT COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened and no longer 
appears capable of producing a tornado.  Therefore, the warning has 
been cancelled.

A Tornado Watch remains in effect until 600 AM EDT for east
Tennessee. A Tornado Watch also remains in effect until 600 AM EDT
for southwestern Virginia.

&&

LAT...LON 3637 8345 3649 8347 3679 8293 3653 8276
TIME...MOT...LOC 0749Z 244DEG 38KT 3654 8307 

$$

DH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at May 27, 1:17 AM EDT, 2 hours 8 minutes earlier.

Area forecast discussion, May 27, 1:17 AM EDT, 2 hours 8 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
117 AM EDT Mon May 27 2024

...New SHORT TERM, LONG TERM, AVIATION...

.SHORT TERM...
(Today and tonight)
Issued at 106 AM EDT Mon May 27 2024

Currently a line of severe thunderstorms is moving through Middle TN
and central KY. Ahead of the line the biggest concern will be the
possibilty of some isolated cells developing into an more untapped
environment across the southern Valley. This area has not been
worked over/stabilized from the afternoon/evening convection and dew
points and instability remain elevated south of Interstate 40.
Special soundings launched this evening show a fairly capped
environment at observation, but if storms break the cap they'll have
ample instability and shear to tap into with the aid of the strong
southwest LLJ. These discrete cells ahead of the main line would
likely have the greatest chance to strengthen into supercells
capable of all types of severe weather including tornadoes.
Eventually the main line should catch up with any developed
supercells and overtake them.

The main line will quickly move through the area, likely going from
the Cumberland Plateau and then being east of the Appalachians within
a 5 hour window overnight tonight. The primary threat with this main
line will be damaging straight line winds up to 70mph, hail the size
of a quarter, and a quick tornado spin up is possible within notches
of the primary line. In addition the flood risk remains elevated as
we've seen pockets of 1-3 inches of rain during the
afternoon/evening convection. Areas north of Interstate 40 have seen
the most widespread and heaviest precipitation, meaning that these
locations are most primed to see additional flooding of low lying
areas, but the flood risk is still present area-wide.

&&

.LONG TERM...
(Tuesday through Sunday)
Issued at 106 AM EDT Mon May 27 2024

Key Messages:

1. Another round of afternoon/evening storms possible on Monday

2. Drier and cooler weather to begin Tuesday through the end of the
week. with a gradual warming trend into the weekend.

Discussion:

Monday afternoon/evening will see one more round of more isolated
thunderstorms over the southern Appalachian region as a weaker
shortwave traverses the base of the larger trough. The biggest
question will be how much clearing and destabilization occurs during
the daytime on Monday, which would create an unstable atmosphere for
the afternoon storms to tap into. As of this writing the main line
has not moved through overnight, so there is still much uncertainty
on the cloud coverage behind it. At this point the strongest storms
could bring with them strong straight line winds and hail as the
primary threats. And after the heavy rains overnight the flooding
threat will remain for low lying areas that got several rounds on
Sunday.

After Monday we'll make a turn for drier and cooler weather for much
of the rest of the work week. We'll sit underneath some broad
troughing over the eastern third of the United States, helping to
keep temperatures at or below seasonal normals into the weekend.
Over the weekend strong ridging begins to build in ahead of an
approaching system over the northern plains. We'll have some shower
and thunderstorm chances in the forecast for the weekend, but there
is still much uncertainty with regards to how far east storms are
able to push into the ridge at this time.

&&

.AVIATION...
(06Z TAFS)
Issued at 106 AM EDT Mon May 27 2024

We are still expecting a squall line to move through the region
late tonight/early morning hours. Gusty winds are likely along the
leading edge of the storms. Moderate rain and thunder will
continue after the worst of the storms move through. Monday
morning storms and rain will be moving out. MVFR CIGs will lift
by late morning or early afternoon and westerly winds will be a
tad gusty.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             87  63  86  62 /  50   0   0   0
Knoxville McGhee Tyson Airport, TN  82  61  81  59 /  70  10  10   0
Oak Ridge, TN                       82  60  82  58 /  60   0  10   0
Tri Cities Airport, TN              80  59  77  55 /  80  10  10   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&

SHORT TERM...
AVIATION...McD
Hazardous weather outlook, May 26, 10:00 PM EDT, 5 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
1000 PM EDT Sun May 26 2024

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-280200-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
1000 PM EDT Sun May 26 2024 /900 PM CDT Sun May 26 2024/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Tonight

Another round of severe storms is expected later tonight into the
early morning, likely between 2 AM and 8 AM. These storms will be
capable of producing damaging wind gusts, large hail, and
isolated tornadoes. This threat is highest along and west of
Interstate 75.

In addition, repeated or prolonged periods of heavy rainfall may
produce localized flooding especially across northern sections.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this evening and
overnight tonight.

In the hours before

Local storm report, May 27, 2:03 AM EDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
203 AM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     Tstm Wnd Dmg     1 NNE Halls             36.10N 83.92W
05/26/2024                   Knox               TN   911 Call Center

            Down tree resulted in down powerlines via
            Knox 911 email alerts.

&&

KS
Special weather statement, May 27, 2:11 AM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Morristown TN
211 AM EDT Mon May 27 2024

TNZ012>014-036-037-270700-
Anderson TN-Claiborne TN-Scott TN-Union TN-Campbell TN-
211 AM EDT Mon May 27 2024

...STRONG THUNDERSTORMS WILL IMPACT WESTERN CLAIBORNE...NORTHEASTERN
ANDERSON...CAMPBELL...EASTERN SCOTT AND UNION COUNTIES THROUGH 300 AM
EDT...

At 210 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from near Ayers to 7 miles
southeast of Huntsville. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Follette, Maynardville, Jacksboro, Huntsville, Harrogate, Jellico,
Caryville, Rocky Top, Norris, and Norris Dam State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 AM EDT for east
Tennessee. A Tornado Watch also remains in effect until 600 AM EDT
for southwestern Virginia.

&&

LAT...LON 3660 8360 3621 8377 3625 8456 3659 8429
      3658 8369 3660 8367
TIME...MOT...LOC 0610Z 265DEG 38KT 3663 8419 3633 8443

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

19
Local storm report, May 27, 2:21 AM EDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
221 AM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 PM     Tstm Wnd Dmg     3 SW Halls              36.05N 83.96W
05/26/2024                   Knox               TN   911 Call Center

            Couple of trees down along different parts
            of Dry Gap Pike, blocking traffic and downed
            a couple powerlines via Knox 911 email
            alerts.

&&

KS
Local storm report, May 27, 2:31 AM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Morristown TN
231 AM EDT Mon May 27 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0156 AM     Tstm Wnd Dmg     Oneida                  36.50N 84.52W
05/27/2024                   Scott              TN   911 Call Center

            Trees down near Oneida.

&&

KS
Special weather statement, May 27, 2:50 AM EDT, 35 minutes before
Special Weather Statement
National Weather Service Morristown TN
250 AM EDT Mon May 27 2024

TNZ013-036-037-069-270730-
Anderson TN-Union TN-Campbell TN-Knox TN-
250 AM EDT Mon May 27 2024

...A STRONG THUNDERSTORM WILL IMPACT ANDERSON...NORTHEASTERN KNOX...
SOUTHERN CAMPBELL AND UNION COUNTIES THROUGH 330 AM EDT...

At 250 AM EDT, Doppler radar was tracking a strong thunderstorm near
Clinton, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Knoxville, Oak Ridge, Clinton, La Follette, Maynardville, Oliver
Springs, Plainview, Jacksboro, Caryville, and Halls.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 AM EDT for east
Tennessee.

&&

LAT...LON 3633 8368 3629 8368 3626 8370 3625 8369
      3601 8380 3606 8435 3610 8438 3611 8442
      3613 8443 3640 8413
TIME...MOT...LOC 0650Z 278DEG 29KT 3618 8419

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

19
Special weather statement, May 27, 3:14 AM EDT, 11 minutes before
Special Weather Statement
National Weather Service Morristown TN
314 AM EDT Mon May 27 2024

TNZ036-067>069-071-072-083-270800-
Rhea TN-Anderson TN-Blount Smoky Mountains TN-Roane TN-Loudon TN-
Knox TN-NW Blount TN-
314 AM EDT Mon May 27 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN RHEA...LOUDON...
SOUTH CENTRAL ANDERSON...SOUTHERN KNOX...NORTHERN BLOUNT AND ROANE
COUNTIES THROUGH 400 AM EDT...

At 314 AM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Kingston, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Knoxville, Oak Ridge, Maryville, Lenoir City, Alcoa, Kingston,
Rockwood, Loudon, Farragut, and Fairview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 600 AM EDT for east
Tennessee.

&&

LAT...LON 3577 8491 3583 8477 3590 8471 3595 8460
      3595 8456 3597 8455 3600 8442 3595 8371
      3593 8372 3589 8379 3582 8376 3559 8384
TIME...MOT...LOC 0714Z 281DEG 40KT 3582 8451

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

19

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 1:23 AM EDTSevere Thunderstorm WarningMRXCampbell, Morgan, Scott52 min
May 27, 2:11 AM EDTSpecial Weather StatementMRXCampbell, Claiborne, Union49 min
May 27, 2:21 AM EDTSevere Thunderstorm WarningMRXCampbell, Claiborne, Union54 min
May 27, 2:50 AM EDTSpecial Weather StatementMRXAnderson, Union40 min
May 27, 2:57 AM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Grainger, Knox, Morgan and 2 more48 min
May 27, 3:07 AM EDTSevere Thunderstorm WarningMRXClaiborne, Grainger, Hancock, Union37 min
May 27, 3:14 AM EDTSpecial Weather StatementMRXBlount, Loudon, Roane46 min
May 27, 3:14 AM EDTTornado WarningMRXClaiborne, Hancock46 min
May 27, 3:26 AM EDTSevere Thunderstorm WarningMRXHamilton, Marion, Sequatchie49 min
May 27, 3:28 AM EDTSevere Thunderstorm WarningMRXCocke, Grainger, Hamblen, Hawkins, Jefferson, Knox and 1 more30 min
May 27, 3:34 AM EDTSpecial Weather StatementMRXBledsoe, McMinn, Meigs, Rhea, Sequatchie41 min
May 27, 3:41 AM EDTSevere Thunderstorm WarningMRXGrainger, Greene, Hancock, Hawkins49 min
May 27, 3:43 AM EDTSpecial Weather StatementMRXBlount, Sevier47 min
May 27, 3:56 AM EDTSevere Thunderstorm WarningMRXCocke, Greene, Hawkins, Sevier, Unicoi, Washington49 min
May 27, 3:57 AM EDTAreal Flood AdvisoryMRXClaiborne, Hancock3 hr
May 27, 4:03 AM EDTSevere Thunderstorm WarningMRXBradley, Hamilton, McMinn, Marion, Meigs, Sequatchie57 min
May 27, 4:19 AM EDTSpecial Weather StatementMRXCarter, Sullivan, Washington56 min
May 27, 4:19 AM EDTSpecial Weather StatementMRXMonroe41 min
May 27, 4:33 AM EDTSpecial Weather StatementMRXSevier27 min
May 27, 4:42 AM EDTSpecial Weather StatementMRXUnicoi48 min
May 27, 4:49 AM EDTSevere Thunderstorm WarningMRXBradley, Polk56 min
May 27, 4:56 AM EDTFlash Flood WarningMRXBradley, Hamilton3 hr
May 27, 5:18 AM EDTFlash Flood WarningMRXSevier4 hr
May 27, 9:31 AM EDTAreal Flood AdvisoryMRXSevier119 min
May 27, 4:43 PM EDTRiver Flood WarningMRXCocke4 hr
May 27, 3:38 AM EDTSpecial Weather StatementMRXLee, Scott, Wise, City of Norton52 min
May 27, 4:29 AM EDTSpecial Weather StatementMRXRussell61 min

Nearby

Tornado Warnings in Tennessee, 2024Tornado Warnings in Virginia, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.